The Open UniversitySkip to content
 

Open Research Online
Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2016 | 2009 | 2008 | 2007 | 2004
Number of items: 6.

2016

Short, Ian (2016). The parabola theorem on continued fractions. Computational Methods and Function Theory (In Press).

2009

Nicks, Daniel (2009). Rational deficient functions of derivatives of mappings in the classes S and B. Computational Methods and Function Theory, 9(1) pp. 239–253. restricted access item, not available for direct download

Parker, John R. and Short, Ian (2009). Conjugacy classification of quaternionic Mbius transformations. Computational Methods and Function Theory, 9(1) pp. 13–25. restricted access item, not available for direct download

2008

Barth, Karl F. and Rippon, Philip J. (2008). Non-tangential limits of slowly growing analytic functions. Computational Methods and Function Theory, 8(1) pp. 85–99.

2007

Beardon, Alan F. and Short, Ian (2007). Van Vleck's theorem on continued fractions. Computational Methods and Function Theory, 7(1) pp. 185–203.

2004

Barth, Karl F. and Rippon, Philip J. (2004). On a problem of MacLane concerning arc tracts. Computational Methods and Function Theory, 4 pp. 405–418.

This list was generated on Thu Jul 28 22:16:16 2016 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk